Alert archive / Alabama / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 21, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Mar 7, 2026, 3:24 PM CST for Colbert County, Franklin County, Lawrence County, Alabama. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 7, 2026, 3:24 PM CST (21:24 UTC)
- Expired
- Mar 7, 2026, 4:15 PM CST
- In force
- 51 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Colbert County, AL, Franklin County, AL, Lawrence County, AL
The radar
The Columbus AFB radar (KGWX), 87 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 101 J/kg
- Mixed-layer CIN
- -166 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
653
WUUS54 KHUN 072124
SVRHUN
ALC033-059-079-072215-
/O.NEW.KHUN.SV.W.0021.260307T2124Z-260307T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Huntsville AL
324 PM CST Sat Mar 7 2026
The National Weather Service in Huntsville Alabama has issued a
* Severe Thunderstorm Warning for...
Southeastern Colbert County in northwestern Alabama...
Eastern Franklin County in northwestern Alabama...
Southwestern Lawrence County in northwestern Alabama...
* Until 415 PM CST.
* At 324 PM CST, a severe thunderstorm was located near Hackleburg,
or 12 miles southwest of Russellville, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Russellville, Phil Campbell, Littleville, Belgreen, Hodges, Mt
Hope, La Grange, Tharptown, Duketon, and Rockwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Hail, damaging wind, and continuous cloud to ground lightning are
occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
&&
LAT...LON 3470 8756 3435 8729 3430 8755 3431 8768
3431 8792 3440 8798
TIME...MOT...LOC 2124Z 239DEG 25KT 3436 8785
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AMP4 follow-up statements
583
WWUS54 KHUN 072134
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
334 PM CST Sat Mar 7 2026
ALC033-059-079-072215-
/O.CON.KHUN.SV.W.0021.000000T0000Z-260307T2215Z/
Colbert AL-Franklin AL-Lawrence AL-
334 PM CST Sat Mar 7 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CST
FOR SOUTHEASTERN COLBERT...EASTERN FRANKLIN AND SOUTHWESTERN LAWRENCE
COUNTIES...
At 333 PM CST, a severe thunderstorm was located near Phil Campbell,
or 8 miles south of Russellville, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Russellville, Phil Campbell, Littleville, Belgreen, Mt Hope, La
Grange, Tharptown, Duketon, Rockwood, and Landersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3470 8756 3435 8729 3430 8755 3431 8768
3431 8783 3445 8791
TIME...MOT...LOC 2133Z 239DEG 25KT 3440 8778
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AMP071
WWUS54 KHUN 072141
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
341 PM CST Sat Mar 7 2026
ALC033-059-079-072215-
/O.CON.KHUN.SV.W.0021.000000T0000Z-260307T2215Z/
Colbert AL-Franklin AL-Lawrence AL-
341 PM CST Sat Mar 7 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CST
FOR SOUTHEASTERN COLBERT...EASTERN FRANKLIN AND SOUTHWESTERN LAWRENCE
COUNTIES...
At 341 PM CST, a severe thunderstorm was located near Phil Campbell,
or near Russellville, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Russellville, Phil Campbell, Newburg, Mt Hope, La Grange, Tharptown,
Isbell, Bankhead National Forest, Spruce Pine, and Rockwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3435 8729 3430 8755 3431 8768 3431 8775
3445 8784 3465 8752
TIME...MOT...LOC 2141Z 239DEG 25KT 3443 8772
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AMP277
WWUS54 KHUN 072149
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
349 PM CST Sat Mar 7 2026
ALC033-072158-
/O.CAN.KHUN.SV.W.0021.000000T0000Z-260307T2215Z/
Colbert AL-
349 PM CST Sat Mar 7 2026
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLBERT COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3435 8729 3430 8755 3431 8768 3431 8775
3437 8778 3454 8743
TIME...MOT...LOC 2148Z 261DEG 26KT 3438 8762
$$
ALC059-079-072215-
/O.CON.KHUN.SV.W.0021.000000T0000Z-260307T2215Z/
Franklin AL-Lawrence AL-
349 PM CST Sat Mar 7 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CST
FOR SOUTHEASTERN FRANKLIN AND SOUTHWESTERN LAWRENCE COUNTIES...
At 348 PM CST, a severe thunderstorm was located near Phil Campbell,
or 10 miles north of Haleyville, moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Phil Campbell, Mt Hope, Bankhead National Forest, Spruce Pine, and
Landersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3435 8729 3430 8755 3431 8768 3431 8775
3437 8778 3454 8743
TIME...MOT...LOC 2148Z 261DEG 26KT 3438 8762
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AMP019
WWUS54 KHUN 072205
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
405 PM CST Sat Mar 7 2026
ALC059-079-072215-
/O.EXP.KHUN.SV.W.0021.000000T0000Z-260307T2215Z/
Franklin AL-Lawrence AL-
405 PM CST Sat Mar 7 2026
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN AND
SOUTHWESTERN LAWRENCE COUNTIES WILL EXPIRE AT 415 PM CST...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
&&
LAT...LON 3435 8729 3430 8755 3431 8768 3431 8775
3437 8778 3454 8743
TIME...MOT...LOC 2205Z 239DEG 25KT 3444 8750
$$
AMPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 2:22 PM CST, 1 hour 2 minutes earlier. Its key messages:
- Updated at 920 AM CST Sat Mar 7 2026
- Medium to high chances (60-90%) of thunderstorms this afternoon and evening, with a low risk of severe weather. Damaging winds are the primary hazard.
- There is a medium chance of thunderstorms on Monday, some of which could be strong.
- An organized and widespread risk of thunderstorms exists on Wednesday, with a low risk of severe weather.
Area forecast discussion, Mar 7, 2:22 PM CST, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Huntsville AL 222 PM CST Sat Mar 7 2026 ...New NEAR TERM... .KEY MESSAGES... Updated at 920 AM CST Sat Mar 7 2026 - Medium to high chances (60-90%) of thunderstorms this afternoon and evening, with a low risk of severe weather. Damaging winds are the primary hazard. - There is a medium chance of thunderstorms on Monday, some of which could be strong. - An organized and widespread risk of thunderstorms exists on Wednesday, with a low risk of severe weather. && .NEAR TERM... (Tonight) Issued at 222 PM CST Sat Mar 7 2026 A loosely organized QLCS was advancing quickly into middle TN through far northwest AL. Temperatures have heated into the lower 80s in a narrow corridor just ahead of the line with dew points mixing down into the lower 60s. Along the gust front, wind gusts of 35-40kt have been reported, remaining sub-severe. With low layer and mid layer shear orientation being mostly orthogonal to the line, updrafts have been unable to sustain strength before being displaced behind the line. CAMS indicate this line will continue to progress east across the rest of north AL and southern middle TN through early this evening. But for now, we do believe the risk of severe wind gusts remains quite low. Previous Discussion... Issued at 920 AM CST Sat Mar 7 2026 Low clouds have overspread most of the forecast area, except for far northwest AL. The clouds will lift and scatter out some by midday into the early afternoon hours, allowing for more ample surface heating to take place. SBCAPE values of 1000-1500 J/Kg will develop rather quickly as a result of temperatures reaching the middle to upper 70s with dew points in the lower to middle 60s. This instability will assist the advance and maintenance of an approaching QLCS now reaching the MS River valley. Various CAMS are in very good agreement on timing now with arriving in far northwest AL at 20-21Z, and exiting our southeast counties by around 02-03Z. With low level shear vectors becoming rather parallel to the line movement, the threat of mesovortices looks pretty limited, but will watch this trend closely. The primary hazard will be gusty to damaging wind gusts along the gust front of the line. && && .SHORT TERM... (Sunday through Monday) Issued at 920 AM CST Sat Mar 7 2026 Any lingering showers early Sunday morning will shift southeast as a cold front drops southeast through the area. A narrow ridge axis will move into the OH and TN Valleys through eastern TX. This will provide a sunny and dry afternoon Sunday, with dew points sliding back into the 50s. A fast moving shortwaves in the west-east 5h flow arrives quickly on Monday. This generates a broad area of southwest flow in low levels that will quickly increase Theta-E advection and low level moisture. One or more clusters of showers and thunderstorms will develop in the east TX and AR Monday morning, spreading quickly northeast into the TN Valley during the afternoon and evening hours. With 40-50kt of 6km bulk shear and a plume of 1500-2000 J/kg SBCAPE upstream across the lower MS Valley, there is a low risk of severe storms outlooked just to our southwest. However, I would not be surprised if this is expanded further northeast if these forecast parameters hold. && .LONG TERM... (Monday night through Friday) Updated at 425 AM CST Sat Mar 7 2026 [425AM UPDATE] - SPC has recently outlooked a portion of our local area in a low risk of severe weather on Wednesday. Thus, we will be monitoring this system for midweek closely. Check back for forecast updates, especially as details become clearer in the coming days. Continue to stay weather aware and have an emergency plan in place, as we have officially entered our Spring severe season! Previous Discussion: This front is expected to continue to move northward Monday night into Tuesday. The more unusual trend of the warm air winning out continues early next week, as the frontal boundary heads northward. With warmer air returning and despite good rain chances, lows then should mainly range in the lower 60s. As the upper disturbance departs, lower chances of showers and thunderstorms are expected on Tuesday. With decent warm air advection, high temperatures Tuesday should rise into the upper 70s to lower 80s. Lower end rain chances are expected Tue night mainly over our northern and western area. Otherwise the warmer trend will continue, with lows in the low/mid 60s. At the moment; an amplified upper level flow pattern (troughing west and ridging east) will become more of a split-flow pattern as we go into the weekend and early next week. A disturbance over the Great Basin within the mean trough will move southward and become part of a cut-off upper low set to form over the Baja this weekend. This low eventually early next week will rejoin the main northern stream, and get ejected eastward across the Mid South to the Appalachians in the later portion of next week. Another surface low should form over the southern Great Plains on Wednesday and head to the northeast along the boundary that moved north of here on Mon/Tue. This next system will bring additional scattered to numerous showers to the area Wed/Wed night. A few thunderstorms could be mixed with more predominate showers Wed night. This front appears will move to the SE across the area Wed night into Thursday. Showers with this system should taper off from NW to SE during the day Thu. Dry conditions should return Thu night into Friday. One more warm day Wed with highs inching back to around 80. This time, the warm temperatures will be coming to and end Wed night, as colder Canadian air filters in from the NW. Lows Thu night will chill into the 40s. A return to more seasonable conditions are expected on Thu with highs in the upper 50s to lower 60s. Chilly conditions return Thu night with lows in the mid/upper 30s to around 40. A bit milder Friday the 13th with highs into the mid/upper 60s. && .AVIATION... (18Z TAFS) Issued at 1036 AM CST Sat Mar 7 2026 Ceilings of 020-030agl (MVFR) will lift and/or scatter back to the VFR category by 18Z. South-southwest winds will gust at 20-25kt this afternoon in advance of a line of +TSRA. The line will move from west to east across north AL and southern middle TN from ~20Z-02Z. A gust front will produce brief gusts of 30-40kt, with a few locations reaching near 50kt. For now, have included ~40kt at KMSL and KHSV. Behind the initial line of +TSRA, -SHRA will persist through tonight with a diminishing areal coverage expected. Low ceilings below 010agl (IFR) will develop by 05-07Z, with improvement to above 010agl (MVFR) by 16Z. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...None. TN...None. && NEAR TERM...17 SHORT TERM....17 LONG TERM....26 AVIATION...17
In the hours before
Special weather statement, Mar 7, 1:28 PM CST, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Huntsville AL
128 PM CST Sat Mar 7 2026
ALZ001-002-072015-
Lauderdale AL-Colbert AL-
128 PM CST Sat Mar 7 2026
...STRONG THUNDERSTORMS WILL IMPACT LAUDERDALE AND NORTHWESTERN
COLBERT COUNTIES THROUGH 215 PM CST...
At 126 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Olive Hill to near J P Coleman
State Park to near Midway. Movement was east at 45 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Florence, Muscle Shoals, Sheffield, Tuscumbia, Killen, Cherokee, St.
Florian, Underwood-Petersville, Waterloo, and Malone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3500 8739 3466 8763 3464 8813 3489 8810
3492 8816 3501 8820
TIME...MOT...LOC 1926Z 257DEG 41KT 3517 8801 3495 8810 3470 8830
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AMPSpecial weather statement, Mar 7, 2:13 PM CST, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Huntsville AL
213 PM CST Sat Mar 7 2026
ALZ001>005-072100-
Lawrence AL-Lauderdale AL-Franklin AL-Limestone AL-Colbert AL-
213 PM CST Sat Mar 7 2026
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN LIMESTONE...
LAUDERDALE...COLBERT...FRANKLIN AND LAWRENCE COUNTIES THROUGH 300 PM
CST...
At 212 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Killen to near Tuscumbia to Red Bay. Movement
was east at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Florence, Muscle Shoals, Russellville, Sheffield, Tuscumbia, Moulton,
Red Bay, Rogersville, Phil Campbell, and Killen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3475 8812 3480 8802 3501 8785 3499 8696
3469 8707 3467 8709 3468 8711 3466 8710
3430 8746 3432 8817
TIME...MOT...LOC 2012Z 277DEG 33KT 3498 8753 3469 8770 3435 8818
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AMPSpecial weather statement, Mar 7, 2:59 PM CST, 25 minutes before
Special Weather Statement
National Weather Service Huntsville AL
259 PM CST Sat Mar 7 2026
ALZ001>007-072145-
Lawrence AL-Madison AL-Morgan AL-Lauderdale AL-Franklin AL-
Limestone AL-Colbert AL-
259 PM CST Sat Mar 7 2026
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN MADISON...
LIMESTONE...EASTERN LAUDERDALE...SOUTHEASTERN COLBERT...FRANKLIN...
NORTHWESTERN MORGAN AND LAWRENCE COUNTIES THROUGH 345 PM CST...
At 259 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Ardmore to near Town Creek to near Phil
Campbell. Movement was east at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Northwestern Huntsville, Decatur, Madison, Athens, Hartselle,
Russellville, Moulton, Meridianville, Moores Mill, and Redstone
Arsenal.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3469 8765 3500 8739 3499 8646 3456 8675
3430 8713 3432 8813
TIME...MOT...LOC 2059Z 269DEG 17KT 3497 8705 3467 8736 3433 8785
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
AMPSpecial weather statement, Mar 7, 3:01 PM CST, 23 minutes before
Special Weather Statement
National Weather Service Huntsville AL
301 PM CST Sat Mar 7 2026
TNZ076-096-097-072145-
Franklin TN-Moore TN-Lincoln TN-
301 PM CST Sat Mar 7 2026
...STRONG THUNDERSTORMS WILL IMPACT MOORE...LINCOLN AND FRANKLIN
COUNTIES THROUGH 345 PM CST...
At 301 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Petersburg to 9 miles west
of Ardmore. Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Winchester, Fayetteville, Lynchburg, Decherd, Estill Springs,
Ardmore, Huntland, Petersburg, Tims Ford Lake, and Lincoln.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3539 8628 3538 8625 3537 8627 3534 8624
3533 8620 3536 8616 3534 8603 3531 8596
3499 8615 3499 8684 3526 8683 3525 8675
3531 8668 3533 8660 3537 8659 3536 8649
3532 8642 3535 8641 3536 8633 3541 8626
TIME...MOT...LOC 2101Z 261DEG 32KT 3536 8674 3499 8701
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
AMPThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 9:00 PM CST | Special Weather Statement | HUN | Cullman | 30 min |
| Mar 7, 1:28 PM CST | Special Weather Statement | HUN | Colbert, Lauderdale | 47 min |
| Mar 7, 2:13 PM CST | Special Weather Statement | HUN | Colbert, Franklin, Lauderdale, Lawrence | 47 min |
| Mar 7, 2:44 PM CST | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 24 min |
| Mar 7, 2:59 PM CST | Special Weather Statement | HUN | Franklin, Lawrence, Limestone | 46 min |
| Mar 7, 3:45 PM CST | Special Weather Statement | HUN | Lawrence, Limestone, Madison, Morgan | 45 min |
| Mar 7, 4:27 PM CST | Special Weather Statement | HUN | Jackson, Madison | 48 min |
| Mar 7, 4:29 PM CST | Special Weather Statement | HUN | Cullman, Marshall, Morgan | 46 min |
| Mar 7, 5:12 PM CST | Special Weather Statement | HUN | DeKalb, Jackson | 48 min |
| Mar 7, 5:14 PM CST | Special Weather Statement | HUN | Cullman, Marshall, Morgan | 46 min |
| Mar 7, 5:59 PM CST | Special Weather Statement | HUN | DeKalb, Jackson, Marshall | 46 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.